ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Chebyshev Set which Can Be Represented as а Finite Union of Convex Sets

Zakaryan, T. A. (2015) Chebyshev Set which Can Be Represented as а Finite Union of Convex Sets. ՀՀ ԳԱԱ Զեկույցներ, 115 (3). pp. 171-177. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
130Kb

Abstract

We investigate the convexity of Chebyshev sets. It is well known that in a smooth reflexive Banach space with the Kadec-Klee property every weakly closed Chebyshev subset is convex. We prove that the Kadec-Klee property is not required when the Chebyshev set is represented by a finite union of closed convex sets. Մենք հետազոտում ենք չեբիշևյան բազմությունների ուռուցիկությունը: Հայտնի է, որ Կադեց-Կլեե հատկությամբ օժտված ողորկ ռեֆլեքսիվ բանախյան տարածություններում ամեն թույլ փակ չեբիշևյան բազմությունն ուռուցիկ է: Մենք ապացուցում ենք, որ Կադեց-Կլեե հատկությունն անհրաժեշտ չէ, եթե չեբիշևյան բազմությունը փակ ուռուցիկ բազմությունների վերջավոր միավորումն է: Исследована выпуклость чебышевских множеств. Хорошо известно, что в гладких рефлексивных банаховых пространствах, удовлетворяющих свойству Кадеца – Клее, каждое слабо замкнутое чебышевское подмножество является выпуклым. В настоящей статье доказано, что свойство Кадеца – Клее не является необходимым, если чебышевское множество является конечным объединением замкнутых выпуклых множеств.

Item Type:Article
Additional Information:Ուռուցիկ բազմությունների վերջավոր միավորման տեսքով ներկայացվող չեբիշևյան բազմությունների մասին / Տ. Ա. Զաքարյան։ О чебышевских множествах, допускающих представление в виде объединения конечного множества выпуклых множеств / Т. А. Закарян.
Uncontrolled Keywords:Chebyshev set, metric projection, distance function, sun, Gâteaux (Fréchet) differentiability, minimizing sequence.
Subjects:Q Science > QA Mathematics
ID Code:6242
Deposited By:NAS Reports
Deposited On:23 Oct 2015 12:47
Last Modified:23 Oct 2015 12:47

Repository Staff Only: item control page